# SDR AALA201909229014

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 32,558 hours, 12,768 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: R5725837521
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR PINTLE PIN ATTACHMENT FITTING AFT LUG BUSHING MIGRATED AT THE REAR SPAR AND RIB 5 ON THE RIGHT WING. REPAIRED FITTING PER EA 298350.
